Pseudoholomorphic discs near an elliptic point

A. Sukhov, A. Tumanov

Research output: Contribution to journalArticlepeer-review


We prove the existence and study the geometry of Bishop discs near an elliptic point of a real n-dimensional submanifold of an almost complex n-dimensional manifold.

Original languageEnglish (US)
Pages (from-to)275-282
Number of pages8
JournalProceedings of the Steklov Institute of Mathematics
Issue number1
StatePublished - Jul 2006

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Pseudoholomorphic discs near an elliptic point'. Together they form a unique fingerprint.

Cite this